# SDR SWAA2023081689171

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 25,309 hours, 12,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER. LIGHTS ON M2816; M1675 AND M1671 INOP<[01] REMOVED BATTERY PACKS FORM EMER POWER SUPPLY # M2816; M1675 AND M1671PER AMM 33-51-06;[02] REPLACED BATTERY PACKS FOR EMERGENCY LIGHTS AT POWER SUPPLY M2816; M1675 AND M1671. OPS CHECKS NORMALLY AT THIS TIME.
